Biblioteca de la Universidad Complutense de Madrid

The Gonality Of Riemann Surfaces Under Projections By Normal Coverings

Impacto

Bujalance, E. y Etayo Gordejuela, J. Javier y Gamboa, J. M. y Gromadzki, G. (2011) The Gonality Of Riemann Surfaces Under Projections By Normal Coverings. Journal Of Pure And Applied Algebra, 215 (5). pp. 983-988. ISSN 0022-4049

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

246kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022404910001581




Resumen

A compact Riemann surface X of genus g ≥ 2 which can be realized as a q-fold, normal covering of a compact Riemann surface of genus p is said to be (q, p)-gonal.
In particular the notion of (2, p)-gonality coincides with p-hyperellipticity and (q, 0)-gonality coincides with ordinary q-gonality.
Here we completely determine the relationship between the
gonalities of X and Y for an N-fold normal covering X → Y between compact Riemann surfaces X and Y.
As a consequence we obtain classical results due to Maclachlan (1971) [5] and Martens (1977) [6].


Tipo de documento:Artículo
Palabras clave:Mathematics, Applied; Mathematics
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:15207
Referencias:

E. Bujalance, J.J. Etayo, J.M. Gamboa, G. Gromadzki, Automorphism Groups of Compact Bordered Klein Surfaces, A Combinatorial Approach, in: Lecture Notes in Math., vol. 1439, Springer Verlag, 1990.

G. Castelnuovo, Ricerche de geometria sulle curve algebriche, Atti Acad. Sci. Torino 24 (1889) 346–373. (Memorie Scelte, Zanichelli Bologna, 1937, pp. 19–44).

H.M. Farkas, I. Kra, Riemann Surfaces, in: Graduate Text in Mathematics, Springer-Verlag, 1980.

G. Gromadzki, A. Weaver, A. Wootton, On gonality of Riemann surfaces. Geom. Dedicata (in press).

C. Maclachlan, Smooth coverings of hyperelliptic surfaces, Quart. J. Math. Oxford 22 (2) (1971) 117–123.

H.H. Martens, A remark on Abel’s Theorem and the mapping of linear series, Comment. Math. Helv. 52 (1977) 557–559.

F. Severi, Vorlesungen über algebraische Geometrie, Teubner, Leipzig (1921).

Depositado:16 May 2012 08:24
Última Modificación:01 Mar 2016 16:27

Sólo personal del repositorio: página de control del artículo